zbMATH — the first resource for mathematics

On algebras of continuous functions. (English) Zbl 0052.12105

PDF BibTeX Cite
Full Text: DOI
[1] Z. L. Leĭbenzon, On the ring of continuous functions on a circle, Uspehi Matem. Nauk (N.S.) 7 (1952), no. 4(50), 163 – 164 (Russian).
[2] C. Esseen, Fourier analysis of distribution functions, Acta Math. vols. 77-78 (1945-46) pp. 3-125.
[3] Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. · Zbl 0011.01703
[4] N. N. Lusin and I. I. Priwaloff, Sur l’unicité et multiplicité des fonctions ana- lytiques, Ann. École Norm. vol. 42 (1925). · JFM 51.0245.01
[5] W. Rudin, Analyticity and the maximum modulus principle, Bull. Amer. Math. Soc. Abstract 58-6-655. · Zbl 0052.07603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.